# SDR SWIA202266383

- Difficulty date: August 30, 2022
- Submitted: August 31, 2022
- Operation: Air carrier
- Aircraft: N724EV
- Make and model: Cndair CL6002C10
- Aircraft serial: 10138
- Aircraft time: 36,486 hours, 26,525 cycles
- System (JASC): 2100 · Air Conditioning System
- Part: None
- Condition: Odor
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

OBVIOUS SMELL OF A BURNING ELECTRICAL ODOR INSIDE PLANE.   (FLIGHT #3184 FILED CLOSED)   COMPLIED WITH INSPECTIONS LISTED IN BOMBARDIER SERVICE LETTER CRJ700/705/900/1000-SL-21-028 AND FIM 21-22-00 WITH NO SMOKE SMELL OR OTHER DEFECTS NOTED AT THIS TIME. SUSPECT SMOKE SMELL MAY HAVE BEEN CAUSED BY MOISTURE INTEGRATION OF APU OR PACK DUE TO HIGH LEVEL OF PRECIPITATION IN KDRT IN PAST12 HRS.  PLEASE REFERENCE AML 982651  PLEASE REFERENCE AML 982652  PLEASE REFERENCE AML 982653  PLEASE REFERENCE AML 982662  PLEASE REFERENCE AML 982669  PLEASE REFERENCE AML 982672  PLEASE REFERENCE AML 982691 FOR COMPLETE LIST OF INSPECTIONS PERFORMED.
